# SDR UALA2010081703012

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 41,209 hours, 16,116 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110200
- Part serial: 486749104927
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAW CREW, AFT CARGO SMOKE DETECTOR DETECTED SMOKE HAD ALL THE BELLS AND INDICATIONS.  BOTTLE BLEW FOR AGENT 1.  BOTTLE BLEW FOR AGENT 1.  REPLACED NR1 BOTTLE.  REPLACED SDCU PRECAUTIONARY (RAI2800M0403 - SN 61), OP CKS NORMAL. REPLACED AFT PIT SMOKE DET 3WH, 4WH, 5WH, 6WH.
